# SDR YENA2024102201388

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 60,620 hours, 21,299 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE/ REAR FUSELAGE/ TAIL CONE/ FR 78-81 STGR 2L-2R/ MULTIPLE DAMAGE- PERMANENT REPAIR; REFERENCES /1/ AEROMAN EA 53-9042-24 COVER R0 AND PARTS 1-3 /2/ RDAF 81457190/005/2024 ISSUE A /3/ TD/81457190/058/2024#A. DURING CURRENT (10/2024) H3 HEAVY CHECK AT SAL, N715JB (MSN 03554) WAS REPORTED WITH MULTIPLE DAMAGES TO THE REAR FUSELAGE TAIL CONE. SEE REF /1/ EA FOR DETAILS.  THERE WAS MISSING MATERIAL AT CONE/REAR FUSELAGE TAIL CONE SKIN PANEL BETWEEN FR 78-81 AND STGR 2L-2R.  FURTHER DVI PER NTM 51-90-00 WAS PERFORMED ON INTERNAL AND EXTERNAL DAMAGE AREA AND CRACKS WERE NOTED AT FR 79 AND STRINGER 1.  ADDITIONALLY, STGR 1 AND 2R WERE REPORTED BENT. THE ROOT CAUSE OF THE DAMAGE IS UNKNOWN.  AIRBUS WAS CONTACTED AND PROVIDED REPAIR INSTRUCTIONS PER REF /3/ TD INSTRUCTING TO INSTALL A DOUBLER REPAIR ON SKIN DAMAGES, PERFORM SPLICE REPAIRS ON DAMAGES AT FR79, AND PERFORM SRM TASK 53-00-13-300-001 ON STGR 1 AND 2R DAMAGES. SUBSTANTIATION: AIRBUS APPROVED THESE REPAIRS PER REF /2 RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A24-1283-01)
